# SDR USAASB98184

- Difficulty date: July 15, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N423US
- Make and model: Boeing 737401
- Aircraft serial: 23990
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Condition: Failed
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

CLE - MAINTENANCE FOUND THE EMERGENCY LIGHT POWER SUPPLY AT STATION 753L WILL NOT HOLD A CHARGE.  MAINTENANCE REMOVED AND REPLACED THE POWER SUPPLY AT STATION 753L.  OPERATIONAL CHECK NORMAL
